# SDR UPS98526556

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER LIGHT OVER MAIN ENTRY DOOR ON WHEN SW IS OFF.  FOUND BAD SWITSH ASSY.  REMOVED AND REPLACED EMER LIGHT SWITCH ASSY IAW MM 33-50, OPS CHECK NORMAL.
